Posted by miss misha on May 13, 2004, at 13:26:28
In reply to Re: Insidon by Novartis, posted by rod on May 13, 2004, at 4:52:56
> > Hello All
> > Is anyone here taking Insidon? just wondering how long it takes to kick in and ...what is the probable side effects?
> > Thank you
> What are you trying to treat with Insidon (Opipramol)?
> Many doctors question its antidepressive effect. But its a effective non-benzo "tranquilizer". (its a tricyclic with no affinity to monamine transpoerters and a dopamine antagonist, like trimipramine).
> Interesting to hear that someone uses this drug. May I ask where you live? Because its available in only a few coountries in the world.
> About your question. Its hard, if not impossible, to predict when someone will notice anything on a drug. It should be between 1 day and 2 month...
> Good luck with this drug, and I would really appreciate if you keep us updated, because you are the only person I know who is on Insidon.
Thank you for the response.
Just to give you a little background...I live in Canada. My family doctor diagnosed me with depression. I was on Wellbutrin for almost two years but didn't help me whatsoever. The only noticeable effect was the weight loss.
My sister is a physician in Germany. After consulting with her, I stopped taking Wellbutrin. She strongly recommended Insidon (I guess it is a popular one in Germany).
I have been taking Insidon for two weeks now. I haven't notice anything but plenty of sleep. Unlike Wellbutrin, Insidon puts you in sleep like you won't believe!
I am not sure if I did a right thing by switching to Insidon...or maybe it is too soon to tell.
I would appreciate your comments especially on the side effects of Insidon.